I take it for pain more than anxiety (for some reason it is one of three meds that helps my migraines), but I have been through cold turkey withdrawal of Xanax before, and it was scary and dangerous, but I had been taking it for a lot longer then, a few months. Is one month going to give me dangerous withdrawals at cold turkey, or if I taper down (even drastically) with, say, Valium, would that be better, or even necessary? Thank you for any help you can provide.
Hi Benzo10, please, taper off xanax slowly, and do not use valium to do it, valium is also a benzo, so you would just be switching addictions.
If one goes cold turkey off of benzo's, one is more susceptible to siezures, so slow goes it. (You knew that, I'm sure.)
Good luck and you really should get your doctor involved. You'll be watched closely and your doc can make certain you don't have a siezure.
Best wishes to you!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking vicodin cold turkey on Friday (two days ago). I was taking about 10-15 pills a day?
Updated 20 Sep 2011 • 5 answers
Updated 31 Jan 2018 • 7 answers
Withdrawal - I have stopped norco cold turkey after 3 years of taking them. This is my first day off
Updated 28 Oct 2014 • 4 answers
Updated 9 May 2018 • 4 answers
Updated 16 Apr 2013 • 1 answer